# SDR AALA2019080879047

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 100,765 hours, 16,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS STRONG VIBRATION DURING GEAR EXTENSION. MAINTENANCE ACCOMPLISHED EXTENSION AND RETRACTION IAW AMM 32-30-00. OPS CHECK OK.
